Mathematical Research Letters

Volume 20 (2013)

Number 1

An application of the rigidity of Dolbeault-type operators

Pages: 81 – 89



Ping Li (Department of Mathematics, Tongji University, Shanghai, China)


Suppose a compact, almost-complex manifold admits a compatible circle action. By using the rigidity property and the coefficient of $y + 1$ in the $\chi_y$-genus simultaneously, we show that the weights on the fixed point set of this circle action have intimate relations, which improves a previous result of the author.


rigidity, Dolbeault-type operator, circle action, weight

2010 Mathematics Subject Classification

32Q60, 37B05, 58J20

Published 20 September 2013